# SDR FDEA200912304558

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1370-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN INBD LT CREASE BEAM FS 1370 TO 1640 HAS NUMEROUS AREAS OF CORROSION.  BLENDED AND FOUND TO BE OUT OF LIMITS, IAW SRM 53-60-13, FIG 101, PG 105.  REMOVED CREASE BEAM,  IAW SRM 51-40-02.  FABED NEW CREASE BEAM IAW SRM 51-10-02, 53-60-13.  INSTALLED CREASE BEAM STA 1370-1640, LBL 65, PER SRM 51-40-02.  MAJOR REPAIR.
